# SDR IXXA20130425010O

- Difficulty date: April 25, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 62,824 hours, 23,757 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT BATTERY DEAD.  R & R EMERGENCY FLASHLIGHT BATTERY IAW PRECISION CONVERSIONS SUPPLEMENTAL MM PC-0118-06, 25-60-00.  OPS CHECKED GOOD.
